MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT
Model Number BNPT6511
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Discomfort (2330)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported by customer that the implant was removed due to allergic reaction.Discomfort after healing, patient requested removal.Pain was reported.Patient will return for an additional appointment.Tooth# 15.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) 3i t3® with dcd® tapered implant 6/5 x 11.5mm (bnpt6511) & one (1) 3i t3â® with dcdâ® tapered implant 6/5 x 13mm (bnpt6513) were returned for investigation.Visual evaluation of the as returned product identified bone debris on the external threads, but no apparent malfunction with the returned implants.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported devices were located on tooth sites # 14, 15 (universal) and were used for approximately 3 years, and 7 months.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers (2017031607 & 2013071866).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2017031607 & 2013071866) for similar events and no other complaint was identified.Based on the available information and dimensional analysis, device malfunction did not occur.The reported event could not be verified as the exact details of event and patient anatomical conditions were unknown/non-verifiable.The following sections have been updated: g6: checked "follow-up".H3: changed "no" to "yes".

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12972994
Report Number0001038806-2021-02316
Device Sequence Number11841432
Product Code DZE
UDI-Device Identifier00844868029519
UDI-Public(01)00844868029519(17)220405(10)2017031607
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/05/2022
Device Model NumberBNPT6511
Device Catalogue NumberBNPT6511
Device Lot Number2017031607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale